# SDR 2008FA0000353

- Difficulty date: May 16, 2008
- Submitted: July 7, 2008
- Operation: General aviation
- Aircraft: N6AQ
- Make and model: Beech 65-A80
- Aircraft serial: LD214
- Engine: Lyc IGSO540B1A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Condition: Lack Of Lube
- Location: Nlg Actuator
- Part time: 4,434 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WOULD NOT DEPLOY ON APPROACH TO LANDING. AFTER NLG REMOVAL, IT WAS DISCOVERED THAT THE NLG ACTUATOR DRIVE SHAFT PN 50820218 INTERNAL SPLINE WAS WORN AND SHEARED.  LUBE POINTS ON DRIVE SHAFT TO LUBE SPLINES TO REDUCE WEAR. (K)
